If you need an accessible version of this item please contact JSTOR User Support

A New Approximation to π (Conclusion)

D. F. Ferguson and John W. Wrench, Jr.
Mathematical Tables and Other Aids to Computation
Vol. 3, No. 21 (Jan., 1948), pp. 18-19
DOI: 10.2307/2002657
Stable URL: http://www.jstor.org/stable/2002657
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19